MAUDE Adverse Event Report: EXACTECH, INC. LASER CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. LASER CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-23-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-60-02 - stemless humeral comp laser cage, size 2 (b)(6), 319-01-32 - steinmann pin sterile 3.2mm x 178mm (b)(6), 321-52-07 - 3.2mm drill bit sterile (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported via a shoulder study, that a male patient who had a standard total w-stemless shoulder replacement, underwent a revision procedure approximately 2 years 9 months post the initial procedure.The patient had dislocated his shoulder on a previous date.The poly had disassociated.The glenoid, stemless humeral head, and stemless humeral cage were replaced.The study indicated the event was definitely not related to the devices or the procedure.Outcome as resolved.No further information.This is 1 of 2 reports for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following field that was entered erroneously in the initial report: g3 -(08-dec-2025).

Brand Name
LASER CAGE GLENOID LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23822454
Report Number1038671-2025-03570
Device Sequence Number9974555
Product Code KWS
UDI-Device Identifier10885862585325
UDI-Public10885862585325
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-23-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight75 KG